# SDR ASAA2016110218837

- Difficulty date: November 2, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 42,686 hours, 14,154 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A ONE AND HALF INCH  CRACK FOUND ON RIGHT HORIZONTAL STABILIZER LOWER SKIN AT HSS 94.7 AT THE REAR SPAR.  ACFT GROUNDED. INSTALLED A REPAIR DOUBLED IAW SRM 55-10-01-2R-11.
